Hi, I have been on Lutera for about 2 months now, this will be my third month on it. Last month, I took the pills everyday, but many of them at different times. Some 30 minutes late, some 2 to 3 hrs late, but not skip any pills. On my inactive week, I had unprotected sex and he did not pull out. The next week I began my third pack, but my period was shorter than normal. Recently I have been having pregnancy symptoms. I am nauseous, bloated, and have a loss of appetite. I don't know if it is because of lack of sleep, work, school, etc. but I am terrified. Please help.
Dear steez, welcome to the site. If you have been on these pills for a couple months and didn't miss any, just were a bit late taking them you are safe, even during the inactives. Most birth control pills take about 3 full months to completely get over the side effects of nausea . And they also lessen the flow of blood and length of the cycle, it is fairly common to even skip a cycle and not be pregnant, as long as you did not miss any active pills. It is unlikely you are pregnant. Stress will also cause some of those symptoms you mention and eating stuff with a lot of salt can cause bloating. You probably are fine. Patti
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2013 • 1 answer
Updated 19 Feb 2013 • 1 answer
Can I be pregnant after having my period for 1day an being on lutera for 2 1/2 years?? Please help!?
Updated 26 Sep 2012 • 2 answers
Updated 28 Jan 2013 • 2 answers
Updated 4 Jan 2014 • 1 answer